I have been on Tirosint 175mg for 3 weeks. Just started experiencing breast pain, hip pain, and lower back pain. My whole body seems stiff.
I see from the side effects listed that the lower back pain is a less common side effect and the hip pain is a rare side effect and they are side effects that you should contact your doctor about right away.
If you cannot contact your doctor try to contact another doctor or a pharmacist as you may need to make changes in your medication.
If your symptoms get worse or you develop more side effects get medical help right away.
- Tirosint Information for Consumers
- Tirosint Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tirosint (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2013 • 1 answer
Does Nuvaring make your breast tender and sore? Mine are. Should I be worried? Also, is it ok if he?
Posted 24 Jun 2014 • 2 answers
Back Pain - Hi, I have severe lower back an hip pain that generates through my leg, I was hoping you
Posted 25 Jul 2014 • 2 answers
Posted 21 Nov 2014 • 1 answer
Posted 5 Feb 2016 • 1 answer